# SDR FDEA201211284194

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,868 hours, 25,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AEA01613
- Condition: Cracked
- Location: Mlg Ww
- Part time: 25,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL SPACE, LT WALL, UPPER AFT CORNER HAS THREE CRACKS.  TWO RUNNING THROUGH RIVETS AND ONE COMING FROM A HOLE DOUBLER.  VERIFIED USING HFEC AND REPAIRED IN REF TO JPF'S AND SRM 53 -00-01, VOL I.
